# SDR QXEA0002332

- Difficulty date: August 10, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N822PH
- Make and model: Dhav DHC8102
- Aircraft serial: 106
- Aircraft time: 30,568 hours, 42,755 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- LEFT HAND FUSELAGE HAS DENT AND GOUGE BETWEEN STRINGER 17 AND 19 AT FRAME 151.600.  REPAIRED IAW DHC-8 SRM 53-00-16, 51-20-11 AND 51-00-06.
